Alert archive / Louisiana / Gale Warnings in 2020

Gale Warning 4, NWS Lake Charles, LA

December 23, 2020

NWS Lake Charles, LA issued this gale warning at Dec 23, 2020, 3:48 AM CST. It took effect at Dec 23, 2020, 9:00 PM CST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 23, 2020, 3:48 AM CST (09:48 UTC)
In effect from
Dec 23, 2020, 9:00 PM CST
Expired
Dec 24, 2020, 6:00 PM CST
In force
21 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted.

242 
WHUS74 KLCH 230948
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
348 AM CST Wed Dec 23 2020

GMZ450-452-455-470-472-475-231800-
/O.UPG.KLCH.GL.A.0002.201224T0600Z-201225T0000Z/
/O.NEW.KLCH.GL.W.0004.201224T0600Z-201225T0000Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
348 AM CST Wed Dec 23 2020

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
THURSDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 45 kt and 
  seas 5 to 8 feet expected.

* WHERE...Northwest Gulf of Mexico. 

* WHEN...From midnight tonight to 6 PM CST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ430-432-435-231800-
/O.NEW.KLCH.LO.Y.0007.201224T0600Z-201224T1600Z/
/O.NEW.KLCH.SC.Y.0048.201224T0600Z-201225T0000Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
348 AM CST Wed Dec 23 2020

...LOW WATER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST THURSDAY...

* WHAT...For the Low Water Advisory, abnormally low water levels 
  expected. For the Small Craft Advisory, northwest winds 15 to 
  25 kt with gusts up to 35 kt expected.

* WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay.

* WHEN...For the Low Water Advisory, from midnight tonight to 10 
  AM CST Thursday. For the Small Craft Advisory, from midnight 
  tonight to 6 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft. Below
  normal water levels will result in hazardous navigating
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$
7 follow-up statements
948 
WHUS74 KLCH 231254
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
654 AM CST Wed Dec 23 2020

GMZ450-452-455-470-472-475-232100-
/O.EXT.KLCH.GL.W.0004.201224T0300Z-201225T0000Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
654 AM CST Wed Dec 23 2020

...GALE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST
THURSDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 45 kt and 
  seas 5 to 8 feet expected.

* WHERE...Portions of the Gulf of Mexico. 

* WHEN...From 9 PM this evening to 6 PM CST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ430-432-435-232100-
/O.EXT.KLCH.SC.Y.0048.201224T0300Z-201225T0000Z/
/O.CON.KLCH.LO.Y.0007.201224T0600Z-201224T1600Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
654 AM CST Wed Dec 23 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
6 PM CST THURSDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST THURSDAY...

* WHAT...For the Low Water Advisory, abnormally low water levels 
  expected. For the Small Craft Advisory, northwest winds 15 to 
  25 kt with gusts up to 35 kt expected.

* WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay.

* WHEN...For the Low Water Advisory, from midnight tonight to 10 
  AM CST Thursday. For the Small Craft Advisory, from 9 PM this 
  evening to 6 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$
425 
WHUS74 KLCH 232023
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
223 PM CST Wed Dec 23 2020

GMZ450-452-455-470-472-475-240430-
/O.CON.KLCH.GL.W.0004.201224T0300Z-201225T0000Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
223 PM CST Wed Dec 23 2020

...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM
CST THURSDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 45 kt and 
  seas 5 to 8 feet expected.

* WHERE...Portions of the Gulf of Mexico.

* WHEN...From 9 PM this evening to 6 PM CST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ430-432-435-240430-
/O.CON.KLCH.SC.Y.0048.201224T0300Z-201225T0000Z/
/O.CON.KLCH.LO.Y.0007.201224T0600Z-201224T1600Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
223 PM CST Wed Dec 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM CST THURSDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST THURSDAY...

* WHAT...For the Low Water Advisory, abnormally low water levels 
  expected. For the Small Craft Advisory, northwest winds 15 to 
  25 kt with gusts up to 35 kt expected.

* WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay.

* WHEN...For the Low Water Advisory, from midnight tonight to 10 
  AM CST Thursday. For the Small Craft Advisory, from 9 PM this 
  evening to 6 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$
253 
WHUS74 KLCH 240555
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
1155 PM CST Wed Dec 23 2020

GMZ450-452-455-470-472-475-241400-
/O.CON.KLCH.GL.W.0004.000000T0000Z-201225T0000Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
1155 PM CST Wed Dec 23 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 45 kt and 
  seas 5 to 8 feet expected.

* WHERE...Portions of the Gulf of Mexico.

* WHEN...From 9 PM this evening to 6 PM CST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ430-432-435-241400-
/O.CON.KLCH.SC.Y.0048.000000T0000Z-201225T0000Z/
/O.CON.KLCH.LO.Y.0007.201224T0600Z-201224T1600Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
1155 PM CST Wed Dec 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
THURSDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
THURSDAY...

* WHAT...For the Low Water Advisory, abnormally low water levels 
  expected. For the Small Craft Advisory, northwest winds 15 to 
  25 kt with gusts up to 35 kt expected.

* WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay.

* WHEN...For the Low Water Advisory, from midnight tonight to 10 
  AM CST Thursday. For the Small Craft Advisory, from 9 PM this 
  evening to 6 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$
417 
WHUS74 KLCH 240949
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
349 AM CST Thu Dec 24 2020

GMZ450-452-455-470-472-475-241800-
/O.CON.KLCH.GL.W.0004.000000T0000Z-201225T0000Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
349 AM CST Thu Dec 24 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 45 kt and 
  seas 5 to 8 feet expected.

* WHERE...Portions of the Gulf of Mexico.

* WHEN...From 9 PM this evening to 6 PM CST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ430-432-435-241800-
/O.CON.KLCH.LO.Y.0007.000000T0000Z-201224T1600Z/
/O.CON.KLCH.SC.Y.0048.000000T0000Z-201225T0000Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
349 AM CST Thu Dec 24 2020

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...For the Low Water Advisory, abnormally low water levels 
  expected. For the Small Craft Advisory, northwest winds 15 to 
  25 kt with gusts up to 35 kt expected.

* WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay.

* WHEN...For the Low Water Advisory, from midnight tonight to 10 
  AM CST Thursday. For the Small Craft Advisory, from 9 PM this 
  evening to 6 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$
872 
WHUS74 KLCH 241546
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
946 AM CST Thu Dec 24 2020

GMZ450-452-455-470-472-475-250000-
/O.CON.KLCH.GL.W.0004.000000T0000Z-201225T0000Z/
/O.EXB.KLCH.SC.Y.0048.201225T0000Z-201225T1200Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
946 AM CST Thu Dec 24 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST FRIDAY...

* WHAT...For the Low Water Advisory, abnormally low water levels
  expected. For the Small Craft Advisory, northwest winds 15 to 25
  kt with gusts up to 35 kt expected. Waveheights 4 to 10 feet 
  diminishing to 3 to 6 feet after midnight.

* WHERE...Portions of the Gulf of Mexico. 

* WHEN...For the Gale Warning, until 6 PM CST this evening. For 
  the Small Craft Advisory, from 6 PM this evening to 6 AM CST 
  Friday.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ430-432-435-250000-
/O.CON.KLCH.LO.Y.0007.000000T0000Z-201224T1600Z/
/O.CON.KLCH.SC.Y.0048.000000T0000Z-201225T0000Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
946 AM CST Thu Dec 24 2020

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...For the Low Water Advisory, abnormally low water levels 
  expected. For the Small Craft Advisory, northwest winds 15 to 
  25 kt with gusts up to 35 kt expected.

* WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay.

* WHEN...For the Low Water Advisory, from midnight tonight to 10 
  AM CST Thursday. For the Small Craft Advisory, from 9 PM this 
  evening to 6 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$
279 
WHUS74 KLCH 242113
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
313 PM CST Thu Dec 24 2020

GMZ450-452-455-470-472-475-250515-
/O.CON.KLCH.GL.W.0004.000000T0000Z-201225T0000Z/
/O.CON.KLCH.SC.Y.0048.201225T0000Z-201225T1200Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
313 PM CST Thu Dec 24 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM CST FRIDAY...

* WHAT...Rest of this afternoon northwest winds 20 to 30 kt with
  gusts up to 35 kt expected. Winds diminshing to 20 to 25 kt
  tonight with gusts to 35 kts. Waveheights 4 to 10 feet this
  afternoon diminishing to 3 to 6 feet after midnight.

* WHERE...Portions of the Gulf of Mexico.

* WHEN...For the Gale Warning, until 6 PM CST this evening. For 
  the Small Craft Advisory, from 6 PM this evening to 6 AM CST 
  Friday.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ430-432-435-250000-
/O.CON.KLCH.SC.Y.0048.000000T0000Z-201225T0000Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
313 PM CST Thu Dec 24 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt 
  expected.

* WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay.

* WHEN...For the Small Craft Advisory, continues now until 6 PM 
  CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
754 
WHUS74 KLCH 250005
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
605 PM CST Thu Dec 24 2020

GMZ450-452-455-470-472-475-251200-
/O.EXP.KLCH.GL.W.0004.000000T0000Z-201225T0000Z/
/O.CON.KLCH.SC.Y.0048.000000T0000Z-201225T1200Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
605 PM CST Thu Dec 24 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Portions of the Gulf of Mexico.

* WHEN...For the Small Craft Advisory, from 6 PM this evening to 
  6 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ430-432-435-250115-
/O.EXP.KLCH.SC.Y.0048.000000T0000Z-201225T0000Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
605 PM CST Thu Dec 24 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...

Conditions on area inland lakes and bays have improved with winds
now below Small Craft Advisory criteria...thus the advisory has
been allowed to expire.

$$

25

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Dec 23, 3:42 AM CST, 6 minutes earlier.

Area forecast discussion, Dec 23, 3:42 AM CST, 6 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
342 AM CST Wed Dec 23 2020

.DISCUSSION...
Lots of active weather for the next 24 hours. A cold front
approaching the region today will bring rain chances back into the
forecast, starting this morning in southeast Texas. The main
timing for the rain will be in the afternoon and evening hours.
There is a threat for severe weather - including tornadoes,
damaging winds, and hail. SPC has a marginal risk (5%) for
southeast Texas, and a slight risk (15%) for most of central,
southwest, and south central Louisiana.

In addition to the severe weather threat, there is a marginal risk
for excessive rain, especially over the Lafayette region. One to
three inches of rain is expected today and tonight. During
periods of heavy rain, be aware roads may be flooded, which is
especially difficult to assess at night.

Finally, behind the cold front, winds will be quite strong, with
sustained winds over 20 mph expected. Therefore, a wind advisory
has been issued for the entire region tonight, ending at day break
in central Louisiana and east Texas, but lasting through the
afternoon on Thursday for the I-10 corridor down to the coast.

Dry and cool weather is forecast for Christmas Day, with morning
lows at or below freezing in most places along and north of the
I-10 corridor.

Most of the weekend should be dry, before the next cold front
passage on Monday brings us back to elevated rain chances again.

&&

.MARINE...
Gale warnings are in place for late tonight through Thursday
morning in the coastal waters due to strong offshore flow behind
the cold front. In addition, tides will run one to two feet below
normal, so a low water advisory is required for overnight tonight
into tomorrow morning. Mariners should be aware of the low water
hazards during these times.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  69  36  47  28 /  80  80   0   0
LCH  72  39  51  32 /  70  90   0   0
LFT  72  41  49  31 /  40  90  10   0
BPT  74  39  52  34 /  70  80   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory from 9 PM this evening to 3 PM CST Thursday for
     LAZ041>045-052>055-073-074.

     Wind Advisory from 9 PM this evening to 6 AM CST Thursday for
     LAZ027>033.

TX...Wind Advisory from 9 PM this evening to 3 PM CST Thursday for
     TXZ215-216.

     Wind Advisory from 9 PM this evening to 6 AM CST Thursday for
     TXZ180-201-259>262.

GM...Gale Warning from midnight tonight to 6 PM CST Thursday for
     GMZ450-452-455-470-472-475.

     Low Water Advisory from midnight tonight to 10 AM CST Thursday
     for GMZ430-432-435.

     Small Craft Advisory from midnight tonight to 6 PM CST Thursday
     for GMZ430-432-435.

&&

PUBLIC...15
Hazardous weather outlook, Dec 22, 3:39 PM CST, 12 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
339 PM CST Tue Dec 22 2020

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-232145-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
339 PM CST Tue Dec 22 2020

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Showers and thunderstorms are expected Wednesday and early Wednesday
night. A few strong storms...and a severe storm...may occur.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ450-452-455-470-472-475-232145-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
339 PM CST Tue Dec 22 2020

...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
AFTERNOON...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

Rain and a few thunderstorms are expected on Wednesday.

Winds and seas will be at least at small craft advisory levels
Wednesday night and Thursday.  Gale force winds will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-232145-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
339 PM CST Tue Dec 22 2020

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Rain and a few thunderstorms are expected on Wednesday.

Winds and seas will be at least at small craft advisory levels
Wednesday night and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 3:48 AM CSTLow Water AdvisoryLCH30 hr
Dec 23, 3:48 AM CSTSmall Craft AdvisoryLCH50 hr
Dec 23, 3:49 AM CSTWind AdvisoryLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more38 hr
Dec 23, 4:36 PM CSTTornado WarningLCHBeauregard, Vernon13 min
Dec 23, 5:45 PM CSTSpecial Weather StatementLCHVernon45 min
Dec 23, 5:51 PM CSTTornado WarningLCHVernon24 min
Dec 23, 3:30 PM CSTSpecial Weather StatementLCHNewton30 min
Dec 23, 3:33 PM CSTSpecial Weather StatementLCHHardin27 min
Dec 23, 4:09 PM CSTSpecial Weather StatementLCHTyler51 min
Dec 23, 4:15 PM CSTSpecial Weather StatementLCHJasper45 min
Dec 23, 5:02 PM CSTSpecial Weather StatementLCHSabine43 min

Nearby

Gale Warnings in Louisiana, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.